# SDR IPXA10562047

- Difficulty date: July 24, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NAC-STRUT NR1 STRUCTURE OF PANEL NR 434BL HAS CHAFED AFT BLENDED AND TREATED IAW ER 10-3669.
